Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    3,343

Accutane Day 4

I think the accutane may start to be kicking in, although it is hard to tell. My lips feel a little dry (almost like a sunburnt type of feeling). However, I also have been biting my lips a lot so it may just be because of that. I am soooo, soooo tired. I forced myself to finally get out of bed at 2p.m. but I could have continued to sleep easily. I hope this isn't a side effect or that it will get better because it will be very hard for me as I am already a really excessively tired person (always have been).

Also, I woke up with more spots than I had the day before and my skin felt a little sensitive. Maybe the initial breakout is starting? I will have to wait and see. I can feel two cysts forming on my cheek, hoping they will just go away.



2 Comments


Recommended Comments

I'd say the fatigue is definitely a side effect youre experiencing. I felt the same but it has gotten better. Just make sure you sleep a good amount every night or else one day it'll all come back and you'll sleep 14-16 hours ( like I have a few times now). How your explaining your lips I believe is also the accutane. My biggest recommendation is to load up on water. At all times carry some with you. I usually drink most when drinking from a straw so I usually carry a Togo cup or I get a veinte water from Starbucks. It'll lessen the dryness on your face and especially your lips. Also aquaphor and Vaseline will be your new bffs!! Good luck :)

Share this comment


Link to comment

Thanks for the advice, I really appreciate it. Looks like we are going through this at the same time!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×